CSpace
GENERALIZED KKM THEOREM ON H-SPACE WITH APPLICATIONS
CHANG, SS; MA, YH
1992-01-15
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume163Issue:2Pages:406-421
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1992HC67500006
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Cited Times:38[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27770
Collection中国科学院数学与系统科学研究院
Affiliation1.XUZHOU TEACHER COLL,DEPT MATH,XUZHOU 221009,PEOPLES R CHINA
2.CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CHANG, SS,MA, YH. GENERALIZED KKM THEOREM ON H-SPACE WITH APPLICATIONS[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,1992,163(2):406-421.
APA CHANG, SS,&MA, YH.(1992).GENERALIZED KKM THEOREM ON H-SPACE WITH APPLICATIONS.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,163(2),406-421.
MLA CHANG, SS,et al."GENERALIZED KKM THEOREM ON H-SPACE WITH APPLICATIONS".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 163.2(1992):406-421.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHANG, SS]'s Articles
[MA, YH]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHANG, SS]'s Articles
[MA, YH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHANG, SS]'s Articles
[MA, YH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.